| Catalog Number |
01.32.3644HCT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 september 2023.Lot 2247620: 100 items manufactured and released on 16-feb-2023.Expiration date: 2028-01-31.No anomalies found related to the problem.To date, 90 items of the same lot have been sold with no similar reported event during the period of review.Additional item involved in the event, batch review performed on 25 september 2023.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2308475.Lot 2308475: 90 items manufactured and released on 02-may-2023.Expiration date: 2028-04-04.No anomalies found related to the problem.To date, 75 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At 6 weeks from the primary, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the cup and liner.The surgery was completed successfully.